English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/53871

Title: An algorithmic approach for computing unions and intersections between Fuzzy multisets
Author(s): Riesgo Martínez, Ángel José
Alonso Velázquez, Pedro
Díaz Rodríguez, Susana Irene
Montes Rodríguez, Susana
Issue date: 2019
Publisher version: http://dx.doi.org/10.2991/ijcis.d.190724.001
Citation: International Journal of Computational Intelligence Systems, 12(2), p. 833-841 (2019); doi:10.2991/ijcis.d.190724.001
Format extent: p. 833-841
URI: http://hdl.handle.net/10651/53871
ISSN: 1875-6891
Sponsored: This work was supported by project TIN2017-87600-P from the Ministry of Economy, Industry and Competitiveness of Spain, project PGC2018- 098623-B-I00 from the Ministry of Science, Innovation and Universities of Spain and project IDI/2018/000176 from the Department of Employment, Pdf_Folio:840 Industry and Tourism of Asturias.
Project id.: MINECO/TIN2017-87600-P
PGC2018-098623-B-I00
Appears in Collections:Estadística e Investigación Operativa
Artículos
Investigaciones y Documentos OpenAIRE

Files in This Item:

File SizeFormat
An algorithmic.pdf1,91 MBAdobe PDFView/Open


Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias